# SDR A6WA201543042

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 36,976 hours, 34,379 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3945, APU WILL NOT START IN THE AIR.  HEAVY FUEL ODOR OCCURS AFTER START ON THE GND WITH BOTH PACKS ON.  COMPLIED WITH CM ACTION PLACARDED & PLACED ON MEL.
